MathSciNet Relay Station
MathSciNet bibliographic data
MR1362652 (96h:58176) 58G25 (53C25)
Lee, John M. The spectrum of an asymptotically hyperbolic Einstein manifold. Comm. Anal. Geom. 3 (1995), no. 1-2, 253–271.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement